# SDR UVVR2012071800023

- Difficulty date: July 17, 2012
- Submitted: July 18, 2012
- Operation: General aviation
- Filed by: Centurion Investments Inc, repair station UVVR932L
- Aircraft: N684DK
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258684
- Aircraft time: 4,007 hours, 2,701 cycles
- System (JASC): 5755 · Spoilers
- Part: Mount
- Condition: Fractured
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING THE LT UPPER AIRBRAKE FOR 8 YEAR STRUCTURAL INSPECTION OF THE AIRBRAKE HINGE FITTINGS, THE AIRBRAKE JACK (ACTUATOR) OTBD MOUNTING BOSS WAS FOUND SEPARATED FROM THE AIRBRAKE JACK HOUSING. THE FAILED MOUNTING BOSS IS PART OF THE CAST ALUMINUM HOUSING FOR THE AIRBRAKE JACK ASSEMBLY. NO ANOMALIES WERE REPORTED BY THE FLIGHT CREW.
